| Model Number |
15 |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was "flickering".In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate or verify the reported issue.The battery pins were replaced and all associated nuts tightened as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.